# SDR FDEA201707151945

- Difficulty date: July 15, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 50,313 hours, 16,690 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57112205200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR SPAR INTERNAL ANGLE NR 35 HOLE NDT INSPECTION FOUND A CRACK SIGNAL.    REAMED THE AFFECTED HOLE THROUGH ALL LAYERS IAW SRM 51-40-44,  PERFORM ROTOTEST INSPECTION OF THE HOLE IAW  NTM51-10-01 & NTM51-10-18 AFTER EACH STEP AND NO CRACK FOUND. WET INSTALLED A FASTENER IAW SRM 51-40-21 & EO 6-5710-7-3322 B2 PT1.  MAJOR REPAIR IAW GMM 6-2-100.
